Brezis-merle type inequality for a weak solution to the N-laplace equation in Lorentz-zygmund spaces

Research output: Contribution to journalReview article

4 Citations (Scopus)

Abstract

We consider a regularity estimate for a solution of the homogeneous Dirichlet problem for N-Laplace equations in a bounded domain ω ⊆ ℝN with external force f ∈ L1(Ω). Introducing the generalized Lorentz-Zygmund space, we show the multiple exponential integrability of the Brezis-Merle type for an entropy solution of the Dirichlet problem of the N-Laplace equation. We also discuss conditions on f that guarantee the solutions are bounded.

Original languageEnglish
Pages (from-to)495-518
Number of pages24
JournalDifferential and Integral Equations
Volume22
Issue number5-6
Publication statusPublished - 2009 May 1

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Brezis-merle type inequality for a weak solution to the N-laplace equation in Lorentz-zygmund spaces'. Together they form a unique fingerprint.

  • Cite this